# SDR AALA20161026002

- Difficulty date: October 25, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 88,023 hours, 41,717 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 4080478
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED.  SEAT MOUNTED EMERGENCY ESCAPE PATH MARKING LIGHT AT SEAT 18D INOPERATIVE.  REMOVED AND REPLACED LIGHT/HARNESS ASSEMBLY IAW AMM 33-60-98.  OPERATIONAL CHECK GOOD.
